MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION THE VEST SYSTEM; PERCUSSOR, POWERED-ELECTRIC

BAXTER HEALTHCARE CORPORATION THE VEST SYSTEM; PERCUSSOR, POWERED-ELECTRIC
Model Number P105
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: a device history review revealed no issues that could have caused or contributed to the reported issue.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a patient sustained a compression fracture during use of a volara vest.Approximately one and a half years ago, the patient was ¿putting a dish in the dishwasher, heard a crack and experienced back pain.¿ they initially consulted their healthcare provider, and a cortisone injection was provided; along with an x-ray.The x-ray results showed no injuries.The patient continued to have pain and returned to their doctor three days later.The doctor ordered an magnetic resonance imaging (mri), and a compression fracture was identified.The patient was advised to take pain relief medication (not further specified) and wear a brace.Around that same time, the patient was hospitalized for an unrelated issue.During hospitalization, the patient required a computed tomography scan (ct) and the results identified three compression fractures.The patient¿s physician stated the patient¿s four years of prednisone use and the volara therapy contributed to the compression fractures.The patient has not used the volara vest since (for a year and a half).Patient states they still have pain; however, they no longer require medical attention.There was no report of device malfunction.No further information was available at the time of this report.

Brand Name
THE VEST SYSTEM
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM SINGAPORE
1 yishun avenue 7
singapore, north east 76892 3
SN   768923
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22798596
Report Number3008145987-2025-00005
Device Sequence Number8286773
Product Code BYI
UDI-Device Identifier00887761997776
UDI-Public(01)00887761997776
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberP105
Device Catalogue NumberP105A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown